# SDR SWAA2022030887

- Difficulty date: February 15, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Make and model: Boeing 737*
- Aircraft time: 56,260 hours, 27,865 cycles
- System (JASC): 7100 · Powerplant System
- Part: Web
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE FAN COWL AT 414 AR DOOR SURROUND VERTICAL WEB CRACKED. / REMOVED AND REPLACED VERTICAL WEB AT #1ENG FAN COWL 414AR DOOR SURROUND IAW B737 SRM 51-40-02-0G-0 & CMM 71-13-30
